Our expert says:
Maria's point illustrates some of the wondrous complexities of using meds, especially in combinations ! Your ability to concentrate has obviously improved, to even manage to remember the complexities of your various treatments and responses !
I do wish Medical Aids, including Discovery, would learn that while expensive drugs are indeed too often misused by docs and with insufficient reason, when someone has been through complex trials of numerous meds and combinations, when a combo is found which works, itm is inevitably more expensive and thoroughly substandard care for them to insist on price reasons alone, to refuse to cover the cost of one of those ingredients. And I'm unimpressed with some of the arrogant medical advisors they seem to use.
I wouldn't dare make definite suggestions on an y aspect of your hard-won combination, as ONLY the doctor currently dully in possession of all the facts and familiar with all the nooks and crannies of your story, and managing the current drugs, could so so usefully.
I'm pleased to hear you'll be seing him in 2 days, when you can ask him about what he thinks of adding Akneton or another anti-parkinsonian to the mix. This needs to be done cautiously, as antioparkinsonians can cause their own side-effects.
And some years ago I wrote an article in a Cech journal about some of these matters, including the observation that antiparkinsonian drugs ( and drugs used for other purposes which may have similar effets ) may not last as long, after a given dose, as the capacity of another drug to produce parkinsonian effects, so someone given such meds may show the emergence of parkinsonian effects at a later time, when it may puzzle people as to why it showed itself then
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.